Hepatotoxicity associated with a dietary supplement.

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
JournalAnnals of Internal Medicine
Volume138
Issue number8
StatePublished - Apr 15 2003

Fingerprint

Chemical and Drug Induced Liver Injury
Dietary Supplements

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Hepatotoxicity associated with a dietary supplement. / Scott, Brennan A.; Troppmann, Christoph; Rossaro, Lorenzo.

In: Annals of Internal Medicine, Vol. 138, No. 8, 15.04.2003.

Research output: Contribution to journalArticle

@article{b53e65a6bb1445ed9fda07d281fbe29d,
title = "Hepatotoxicity associated with a dietary supplement.",
author = "Scott, {Brennan A.} and Christoph Troppmann and Lorenzo Rossaro",
year = "2003",
month = "4",
day = "15",
language = "English (US)",
volume = "138",
journal = "Annals of Internal Medicine",
issn = "0003-4819",
publisher = "American College of Physicians",
number = "8",

}

TY - JOUR

T1 - Hepatotoxicity associated with a dietary supplement.

AU - Scott, Brennan A.

AU - Troppmann, Christoph

AU - Rossaro, Lorenzo

PY - 2003/4/15

Y1 - 2003/4/15

UR - http://www.scopus.com/inward/record.url?scp=18844469405&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=18844469405&partnerID=8YFLogxK

M3 - Article

VL - 138

JO - Annals of Internal Medicine

JF - Annals of Internal Medicine

SN - 0003-4819

IS - 8

ER -